MathSciNet Relay Station
MathSciNet bibliographic data
MR891630 (89a:17029) 17B70 (32F25 53C35)
Chêng, Jih Hsin Graded Lie algebras of the second kind. Trans. Amer. Math. Soc. 302 (1987), no. 2, 467–488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement